| Model Number |
LITNG8XTORQ115-A |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the portal vein using lighting aspiration tubing (lighting) and an indigo system aspiration catheter 8 (cat8).During the procedure, after approximately twenty-five minutes had elapsed, the lightning microprocessor light turned solid red and the tubing was found to be clogged.After clearing the tubing by submerging in a bowl of saline, the indicator lightning microprocessor light remained red.Therefore, the lightning was removed.The procedure was completed using a new lightning and the same cat8.There was no report of an adverse effect to the patient.